# SDR SIMA20131030012

- Difficulty date: October 30, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 22,548 hours, 19,274 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5146
- Condition: Failed
- Location: Mlg
- Part time: 20,943 hours, 18,251 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  DURING RETURN TO DEPARTURE, RECEIVED "TAKEOFF,  FLAPS, GEAR, TRIM" AURAL WARNING.  EXECUTED A NORMAL LANDING AND IMMEDIATELY AFTER TOUCHDOWN RECEIVED LG AIR/GROUND FAIL AND IC 1-2 WOW INOP EICAS MESSAGES.  AFTER PARKING TRIED TO CONNECT GPU BUT PLANE WASN'T SEEING IT ON ELECTRIC PAGE - SHUTDOWN NR 1 ENGINE AND LOST CAPT PFD + FO MFD. ON SHUTTING DOWN NR 2 ENGINE THE F/O PFD.  R & R LANDING GEAR ELECTRONIC UNIT IAW AMM 32-32-01.  OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
